# SDR UIEA2021021900361

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,624 hours, 17,072 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20388270505
- Part serial: 2650
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR FAIL.  TRANSFERRED TO MDDR 142631 IAW MEL 34-43-01, CAT D, DUE 18 JUN 21.  REMOVED AND REPLACED WXR RADAR ANTENNA IAW AMM 34-43-05.  THIS CLEARS MDDR 142631.
